Alert archive / Massachusetts / Gale Watches in 2009

Gale Watch 39, NWS Boston/Norton, MA

December 25, 2009

NWS Boston/Norton, MA issued this gale watch at Dec 25, 2009, 4:26 AM EST. It took effect at Dec 26, 2009, 4:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 25, 2009, 4:26 AM EST (09:26 UTC)
In effect from
Dec 26, 2009, 4:00 PM EST
Expired
Dec 26, 2009, 4:10 AM EST
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WHUS71 KBOX 250926
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
426 AM EST FRI DEC 25 2009

ANZ230>237-251730-
/O.NEW.KBOX.SC.Y.0133.091226T0600Z-091226T2100Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
426 AM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY. 

INCREASING EAST WINDS WILL GUST 25 TO 30 KNOTS TONIGHT AND SATURDAY.
SEAS WILL BUILD TONIGHT AND SATURDAY WITH HEIGHTS REACHING 4 TO 7
FEET ON RHODE ISLAND SOUND AND BLOCK ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-251730-
/O.EXB.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
/O.NEW.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
426 AM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. 

INCREASING EAST WINDS WILL BUILD SEAS TO 5 FEET OR HIGHER THIS
AFTERNOON THROUGH SATURDAY. WINDS WILL GUST 25 TO 30 KNOTS TONIGHT
AND SATURDAY MORNING...AND GUSTS MAY REACH 35 KNOTS SATURDAY
AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ250-251-254-255-251730-
/O.EXT.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
426 AM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
SATURDAY. 

SEAS WILL CONTINUE TO BE ROUGH TODAY WITH HEIGHTS OF 4 TO 7
FEET. INCREASING EAST WINDS WILL GUST 25 TO 30 KNOTS LATER TONIGHT
AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
592 
WHUS71 KBOX 251651
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1151 AM EST FRI DEC 25 2009

ANZ256-260100-
/O.CON.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
/O.CON.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1151 AM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT. 

INCREASING EAST WINDS WILL BUILD SEAS TO 5 FEET OR HIGHER THIS
AFTERNOON THROUGH SATURDAY. WINDS WILL GUST 25 TO 30 KNOTS
TONIGHT AND SATURDAY MORNING...AND GUSTS MAY REACH 35 KNOTS
SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ250-251-254-255-260100-
/O.CON.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1151 AM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

SEAS WILL CONTINUE TO BE ROUGH TODAY WITH HEIGHTS OF 4 TO 7 FEET.
INCREASING EAST WINDS WILL GUST 25 TO 30 KNOTS LATER TONIGHT AND
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230>237-260100-
/O.CON.KBOX.SC.Y.0133.091226T0600Z-091226T2100Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
1151 AM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY. 

INCREASING EAST WINDS WILL GUST 25 TO 30 KNOTS TONIGHT AND
SATURDAY. SEAS WILL BUILD TONIGHT AND SATURDAY WITH HEIGHTS
REACHING 4 TO 7 FEET ON RHODE ISLAND SOUND AND BLOCK ISLAND
SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
456 
WHUS71 KBOX 252210
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
510 PM EST FRI DEC 25 2009

ANZ255-260615-
/O.CON.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
/O.EXA.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
510 PM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY. 

INCREASING EAST WINDS WILL BUILD SEAS TO 5 FEET OR HIGHER TONIGHT
AND CLOSER TO 6 TO 8 FEET ON SATURDAY. SEAS MAY EXCEED 10 FEET
SATURDAY NIGHT AS EAST TO SOUTHEAST WINDS INCREASE TO 25 TO 30 KNOTS
AND GUSTS MAY REACH 35 KNOTS SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ256-260615-
/O.CON.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
/O.CON.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
510 PM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT. 

INCREASING EAST WINDS WILL BUILD SEAS TO 5 FEET OR HIGHER TONIGHT
AND CLOSER TO 6 TO 8 FEET ON SATURDAY. SEAS MAY EXCEED 10 FEET
SATURDAY NIGHT AS EAST TO SOUTHEAST WINDS INCREASE TO 25 TO 30 KNOTS
AND GUSTS MAY REACH 35 KNOTS SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ232-235-260615-
/O.CON.KBOX.SC.Y.0133.091226T0600Z-091226T2100Z/
/O.EXA.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
NANTUCKET SOUND-RHODE ISLAND SOUND-
510 PM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM
EST SATURDAY. 

INCREASING EAST WINDS WILL BUILD SEAS TO 5 FEET OR HIGHER TONIGHT
AND CLOSER TO 6 TO 8 FEET ON SATURDAY. SEAS MAY EXCEED 10 FEET
SATURDAY NIGHT AS EAST TO SOUTHEAST WINDS INCREASE TO 25 TO 30 KNOTS
AND GUSTS MAY REACH 35 KNOTS SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ250-251-254-260615-
/O.CON.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
510 PM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

SEAS WILL CONTINUE TO BE ROUGH TONIGHT WITH HEIGHTS OF 5 TO 7 FEET.
INCREASING EAST WINDS WILL GUST 25 KNOTS LATER TONIGHT AND TO 25 TO
30 KNOTS BY LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-233-234-236-237-260615-
/O.CON.KBOX.SC.Y.0133.091226T0600Z-091226T2100Z/
BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
510 PM EST FRI DEC 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY. 

INCREASING EAST WINDS WILL GUST 25 TO 30 KNOTS LATE TONIGHT AND
SATURDAY. SEAS WILL BUILD TONIGHT AND SATURDAY WITH HEIGHTS
REACHING 5 TO 7 FEET ON RHODE ISLAND SOUND AND BLOCK ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
FIELD
592 
WHUS71 KBOX 260910
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
410 AM EST SAT DEC 26 2009

ANZ232-235-261715-
/O.CAN.KBOX.SC.Y.0133.000000T0000Z-091226T2100Z/
/O.UPG.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
/O.NEW.KBOX.GL.W.0048.091226T2100Z-091227T1100Z/
NANTUCKET SOUND-RHODE ISLAND SOUND-
410 AM EST SAT DEC 26 2009

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

EAST AND SOUTHEAST WINDS WILL INCREASE TODAY AND TONIGHT...REACHING
SPEEDS OF 20 TO 30 KNOTS AND GUSTING TO 35 KNOTS LATE TODAY AND
TONIGHT. SEAS WILL BUILD TO 4 TO 8 FEET. WINDS WILL DIMINISH SUNDAY
MORNING AS WINDS SHIFT TO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ255-256-261715-
/O.CAN.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
/O.UPG.KBOX.GL.A.0039.091226T2100Z-091227T1000Z/
/O.NEW.KBOX.GL.W.0048.091226T2100Z-091227T1100Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
410 AM EST SAT DEC 26 2009

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

EAST AND SOUTHEAST WINDS WILL INCREASE TODAY AND TONIGHT...REACHING
SPEEDS OF 20 TO 30 KNOTS AND GUSTING TO 35 KNOTS LATE TODAY AND
TONIGHT. SEAS WILL BUILD TO 8 TO 12 FEET. WINDS WILL DIMINISH SUNDAY
MORNING AS WINDS SHIFT TO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-233-234-237-261715-
/O.CAN.KBOX.SC.Y.0133.000000T0000Z-091226T2100Z/
/O.NEW.KBOX.GL.W.0048.091226T2100Z-091227T1100Z/
CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-BLOCK ISLAND SOUND-
410 AM EST SAT DEC 26 2009

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

EAST AND SOUTHEAST WINDS WILL INCREASE TODAY AND TONIGHT...REACHING
SPEEDS OF 20 TO 30 KNOTS AND GUSTING TO 35 KNOTS LATE TODAY AND
TONIGHT. SEAS WILL BUILD TO 3 TO 6 FEET...EXCEPT 7 TO 10 FEET ON
BLOCK ISLAND SOUND. WINDS WILL DIMINISH SUNDAY MORNING AS WINDS
SHIFT TO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-251-254-261715-
/O.CAN.KBOX.SC.Y.0132.000000T0000Z-091226T2100Z/
/O.NEW.KBOX.GL.W.0048.091226T2100Z-091227T1100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
410 AM EST SAT DEC 26 2009

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

EAST AND SOUTHEAST WINDS WILL INCREASE TODAY AND TONIGHT...REACHING
SPEEDS OF 20 TO 30 KNOTS AND GUSTING TO 35 KNOTS LATE TODAY AND
TONIGHT. SEAS WILL BUILD TO 6 TO 10 FEET. WINDS WILL DIMINISH SUNDAY
MORNING AS WINDS SHIFT TO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-261715-
/O.EXT.KBOX.SC.Y.0133.000000T0000Z-091227T1100Z/
BOSTON HARBOR-NARRAGANSETT BAY-
410 AM EST SAT DEC 26 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SUNDAY. 

EAST AND SOUTHEAST WINDS WILL INCREASE TODAY AND TONIGHT OVER BOSTON 
HARBOR AND NARRAGANSETT BAY. THE WINDS WILL REACH SPEEDS OF 20 TO 30
KNOTS. SEAS AT THE RESPECTIVE ENTRANCES WILL BUILD TO 4 TO 8 FEET BY
TONIGHT. WINDS WILL DIMINISH SUNDAY MORNING AS WINDS SHIFT TO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WTB

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Dec 25, 4:07 AM EST, 19 minutes earlier.

Area forecast discussion, Dec 25, 4:07 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EST FRI DEC 25 2009

.SYNOPSIS...
MIDWEST LOW PRESSURE WILL REDEVELOP ALONG THE CAROLINAS AND MOVE UP
THE EASTERN SEABOARD THIS WEEKEND...BRINGING A PERIOD OF WINTRY
WEATHER INLAND WITH MAINLY RAIN ALONG THE COAST. THE LOW AND ITS
PRECIPITATION SHOULD DEPART SUNDAY AFTERNOON.  WEAK LOW PRESSURE WILL
BRING A CHANCE OF LIGHT SNOW TO SOUTHERN AREAS ON MONDAY. VERY COLD
AND BLUSTERY WEATHER WILL FOLLOW IN THE WAKE OF THIS LOW MONDAY NIGHT
INTO WEDNESDAY. A COASTAL STORM MAY BRING MORE WINTRY PRECIPITATION
TO THE REGION AROUND NEW YEARS EVE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CENTERED OVER QUEBEC EXTENDS INTO NEW ENGLAND. THIS
BRINGS A NORTHEAST MARINE FLOW INTO PARTS OF EASTERN MASS AND RI.
SATELLITE IMAGERY SHOWS MAINLY CLEAR SKIES OVER SOUTHERN NEW
ENGLAND...BUT WITH MARINE CLOUDS OVER CAPE COD AND THE SOUTH COAST
AND SOME STRATUS OVER PARTS OF CHESHIRE COUNTY NH AND THE BERKSHIRES.

THE UNCERTAINTY WITH TODAY/S FORECAST LIES WITH THE MARINE CLOUDS.
THEY EXPANDED NORTH QUICKLY LAST EVENING AND LOOKED PERSISTENT...THEN
SHIFTS SOUTH AGAIN AFTER 1 AM. CLOUDS OVER WESTERN GULF OF MAINE DO
NOT SEEM TO BE SHIFTING BACK AS OF PRESS TIME...THEY ARE PROBABLY
WAITING FOR THIS AFD TO BE ISSUED BEFORE MOVING.

WE WILL KEEP CLOUDS OVER THE CAPE AND ISLANDS THIS MORNING BUT GO
WITH MOSTLY CLEAR OVER THE INTERIOR...WITH PARTIAL CLEARING OF THE
STRATUS OVER THE NORTHWEST. INCREASING/THICKENING CIRRUS THIS
AFTERNOON AS THE MIDWEST STORM AND ITS COASTAL PARTNER FEED MOISTURE
UP THE COAST.

MAX TEMPS ARE A BLEND OF GFS AND NAM MOS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
QUESTION ON TONIGHTS FORECAST IS THE POTENTIAL FOR DRIZZLE/FREEZING
DRIZZLE AS THE INCREASING EASTERLY LOW LEVEL FLOW RUNS INTO THE
CENTRAL HILLS AND BERKSHIRES. MOST OF THIS LIFT WILL OCCUR IN AREAS
THAT SHOULD BE AT OR BELOW FREEZING...BUT WITH DRY AIR ABOVE
CONFINING PRECIPITATION GROWTH TO A SHALLOW LAYER. WILL MENTION
CHANCE OF FREEZING DRIZZLE IN THE INTERIOR TONIGHT.

OTHERWISE THE QUESTION FOR TONIGHT AND SATUDAY IS THE TIMING OF
PRECIP ONSET. ENOUGH DRY AIR AND LACK OF ISENTROPIC LIFT TONIGHT TO
MAKE PRECIP GENERATION A TOUGH SELL. WE WILL BRING CHANCE POPS INTO
THE REGION BETWEEN MIDNIGHT AND 6 AM SATURDAY WITH THE BEST CHANCE
REMAINING WEST OF KEENE-PROVIDENCE. BETTER LIFT AND SATURATION
ARRIVES IN THE CT VALLEY SATURDAY MORNING AND IN EASTERN SECTIONS
DURING THE AFTERNOON AND EVENING. WE WILL TIME THE ARRIVAL OF LIKELY
POPS TO THIS SCHEDULE WITH CATEGORICAL POPS IN THE WEST SATURDAY
AFTERNOON.

PRECIP TYPE WILL DEPEND ON THE ACTUAL TIME OF ONSET. TEMPERATURE
PROFILES LATER TONIGHT WOULD FAVOR SNOW OR ICE...WHILE PROFILES
SATURDAY AFTERNOON IN ALL BUT THE NORTHWEST WOULD FAVOR RAIN WITH A
LESSER CHANCE OF SNOW OR SLEET. WE USED THE NAM THERMAL PROFILES TO
GENERATE PRECIP TYPE. SURFACE TEMPERATURES COME FROM A BLEND OF MOS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
WENT WITH CATEGORICAL POPS FOR SATURDAY NIGHT AS MAIN SLUG OF
RAINFALL MOVES ON IN WITH THE SELY LLJ. AS OF RIGHT NOW...IT LOOKS AS
THOUGH ENOUGH RELATIVELY WARM AIR WILL FLOOD NORTHWARD TO PRECLUDE A
MAJOR ICE EVENT. HOWEVER...WITH THAT SAID...WE WILL HAVE TO WATCH
SOME ESPECIALLY PRONE LOCATIONS SUCH AS THE BERKS...MONADS...AND THE
WORCESTER HILLS FOR SOME POCKETS OF ENHANCED ICING. MOST OTHER AREAS
WILL BE A PLAIN COLD RAIN. THIS COULD SPELL SOME URBAN AND POOR
DRAINAGE FLOODING AS A LOT OF STORM DRAINS ARE LIKELY STUFFED WITH
SNOW FROM THE PREVIOUS STORM. WE AREN/T EXPECTING ANY SIGNIFICANT
FLOODING ISSUES AT THIS TIME AS THE CURRENT SNOWPACK SHOULD BE ABLE
TO ABSORB MUCH OF THE RAINFALL...WHICH IS EXPECTED TO BE AROUND AN
INCH OR SO.

DRY SLOT QUICKLY MOVES IN ON SUNDAY...ENDING THE PRECIP FROM WEST TO
EAST IN THE MORNING...POSSIBLY EARLY AFTERNOON EAST COAST OF MASS.
SUNDAY AFTERNOON COULD ACTUALLY BE HALFWAY DECENT...WITH WARMING
TEMPS AND SUN IN THE DRY SLOT. IF ALL BREAKS RIGHT...WOULDN/T BE
SURPRISED TO SEE SUNSHINE WITH TEMPS AROUND 50F ON THE COASTAL PLAIN
SUNDAY AFTERNOON.

NEXT SHORT WAVE MOVES ACROSS THE REGION ON MONDAY. FOR NOW...WE HAVE
A CHANCE OF LIGHT SNOW GOING...MAINLY FOR SOUTHERN ZONES. THERE IS A
LOW PROB THAT WE COULD HAVE A 1-3 INCH SNOW EVENT OUT OF THIS...BUT
IT MAY STAY JUST SOUTH OF US. VERY COLD AND WINDY FOR MONDAY NIGHT
THROUGH EARLY WED IN WAKE OF ARCTIC FRONT. WIND ADVISORY EVENT
POSSIBLE TUE...ALONG WITH NASTY WIND CHILLS.

THE MODELS HAVE CONTINUED TO ADVERTISE A SIGNIFICANT COASTAL SYSTEM
AFFECTING MUCH OF SOUTHERN NEW ENGLAND FOR NEW YEARS EVE...AND THIS
CONTINUES TO BEAR WATCH.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
TODAY...
LINGERING MVFR CIGS IN NORTHEAST MARINE FLOW OVER THE CAPE AND
ISLANDS AND PARTS OF SOUTH COAST. ALSO SOME STRATUS OVER THE CT
VALLEY NORTH OF NORTHAMPTON MA. OTHER AREAS ARE VFR...AND EVEN THE
SOUTH COAST SHOULD LIFT TO VFR DURING THE MORNING. HIGH CONFIDENCE IN
THE OVERALL TREND IN CIGS AT FMH-HYA-ACK BUT LOW CONFIDENCE ON EXACT
TIMING.

INCREASING CLOUDS AT 25K FEET IN THE AFTERNOON/EVENING.

TONIGHT...
MEDIUM CONFIDENCE THAT INCREASING EAST FLOW SHOULD SATURATE LOW
LEVELS AND BRING MVFR CIGS. LOW CONFIDENCE THAT UPSLOPE FLOW OF THE
MOIST AIR MAY BRING FREEZING DRIZZLE TO INLAND AREAS SUCH AS ORH-MHT-
BAF-BDL. LOW CHANCE THAT MIXED PRECIP MAY ARRIVE IN THE CT VALLEY AND
SOUTHERN RI AFTER 06Z.

SATURDAY...MVFR CIGS IN THE MORNING. PRECIP MOVING UP THE COAST
SHOULD MOVE INTO THE REGION...EARLIEST IN CT AND LATEST ALONG THE
MASS EAST COAST. FLIGHT CONDITIONS SHOULD LOWER TO IFR IN THE
AFTERNOON/EVENING AS PRECIP BEGINS. LOW CONFIDENCE IN THE EXACT
TIMING...IT COULD BE SLOWER.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT...IFR CONDITIONS EXPECTED IN MAINLY RAIN...ALTHOUGH A
WINTRY MIX POSSIBLY AT ORH AND MAYBE MHT.

SUNDAY...MVFR/IFR CONDITIONS IMPROVE TO VFR AROUND MIDDAY.

MONDAY...VFR...BUT POSSIBLE MVFR IN SNOW SHOWERS.

TUESDAY...VFR...GUSTY NW WINDS.

&&

.MARINE...
TODAY...
NORTHEAST WINDS GENERALLY 10 TO 15 KTS. SMALL CRAFT ADVISORY
CONTINUES ON THE OUTER WATERS FOR ROUGH SEAS.

TONIGHT...
EAST WINDS AND SEAS INCREASE DURING THE NIGHT WITH SMALL CRAFT
CONDITIONS EXPANDING CLOSER TO SHORE ESPECIALLY ON THE SOUTHERN
WATERS.

SATURDAY...
EAST WINDS AND SEAS CONTINUE TO INCREASE. WINDS MAY APPROACH GALE
FORCE LATE IN THE DAY ON THE WATERS SURROUNDING BLOCK ISLAND. WILL
ISSUE A GALE WATCH FOR THE VINEYARD-TO-MONTAUK OUTER
WATERS...THIS MAY EXPAND TO OTHER WATERS AS WE GET CLOSER.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SUNDAY...EAST TO SOUTHEAST WINDS MAY REACH GALE FORCE SATURDAY NIGHT
AND CONTINUE INTO SUNDAY.

MONDAY...SMALL CRAFT WINDS AND SEAS.

MONDAY NIGHT AND TUE...NW GALES PROBABLE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST SATURDAY FOR
     ANZ230>237.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR ANZ250-251-
     254>256.
     GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT
     FOR ANZ256.

&&

SYNOPSIS...WTB
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...EKSTER
AVIATION...WTB/EKSTER
MARINE...WTB/EKSTER
Hazardous weather outlook, Dec 24, 4:40 PM EST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
440 PM EST THU DEC 24 2009

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-252145-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
440 PM EST THU DEC 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LOW PRESSURE SYSTEM WILL APPROACH SOUTHERN NEW ENGLAND ON
SATURDAY...AND PASS ACROSS THE REGION SUNDAY MORNING.
FIRSTLY...FREEZING DRIZZLE WILL BE POSSIBLE FRIDAY NIGHT...MAINLY TO
THE WEST OF I-95. THIS COULD MAKE TRAVEL QUITE SLICK AT TIMES. THE
HEAVIEST PRECIPITATION WITH THIS SYSTEM WILL OCCUR SATURDAY NIGHT
INTO SUNDAY MORNING. MUCH OF THIS PRECIPITATION WILL FALL IN THE FORM
OF RAIN...ESPECIALLY ON THE COASTAL PLAIN. HOWEVER...THERE CONTINUES
TO BE A RISK FOR SOME ICING ACROSS THE INTERIOR...ESPECIALLY THE EAST
SLOPES OF THE BERKSHIRES...WORCESTER HILLS...AND THE MONADNOCKS. AT
THIS TIME...AN ICE STORM IS NOT EXPECTED...HOWEVER...SOME POWER
OUTAGES MAY OCCUR. SLIPPERY SPOTS ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-252145-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
440 PM EST THU DEC 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A MODERATE PROBABILITY OF EAST TO SOUTHEAST GALE FORCE WIND
GUSTS SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 4:26 AM ESTSmall Craft AdvisoryBOX3 days
Dec 25, 4:25 PM ESTFreezing Rain AdvisoryBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 1 more3 hr

Nearby

Gale Watches in Massachusetts, 2009Every gale watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.